Hail, Stutsman
- When
- September 3, 3:15 AM CST to 3:25 AM CST
- Where
- Stutsman County, Streeter
- Measured
- 1 in hail
- Reported by
- AIRPLANE PILOT
- Coordinates
- 46.650, -99.350
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Sep 3, 2:45 AM CST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CDT SAT SEP 3 2005 .SHORT TERM...THROUGH MONDAY NIGHT ONGOING DEEP MOIST CONVECTION SOUTH AND EAST OF BISMARCK WILL NEED TO BE ACCOUNTED FOR AT LEAST THROUGH THE MORNING HOURS TODAY. ACTIVITY SHOULD HAVE SHIFTED EAST AND OUT BY NOON WITH AXIS OF MID LEVEL RIDGE NOSING THROUGH THE FORECAST AREA. SUNSHINE AND SOUTH/SOUTHEAST WIND...ALONG WITH THERMAL RIDGE ...WILL PUSH HIGHS INTO THE 90S WEST FOR A VERY WARM EARLY SEPTEMBER DAY. TEMPERATURE CONCERN EAST IS RESIDUAL CLOUDCOVER. AREA COMES UNDER SOUTHWEST FLOW ALOFT...AND WITH SURFACE FEATURES NEARBY LATER SUNDAY PATTERN BECOMES MORE CONDUCIVE TO STORM DEVELOPMENT. QUESTION WILL BE WHETHER THE CAP CAN BE BROKEN. .LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT... A COLD FRONT THAT IS FORECAST TO MOVE THROUGH THE AREA THURSDAY AND FRIDAY. WILL EXPAND THE CHC OF THUNDERSTORMS FOR THURSDAY...THURSDAY NIGHT INTO FRIDAY. OTHERWISE JUST MINOR CHANGES. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JPM/WAA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 448 AM CDT FRI SEP 2 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 448 AM CDT FRI SEP 2 2005 /348 AM MDT FRI SEP 2 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JP MARTIN
The Bismarck radar (KBIS), 108 km away, was scanning. The volume nearest the first event began at 09:14 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471689.